MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART

INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART
Model Number 380941-50
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted left hemicolectomy surgical procedure, the customer contacted intuitive surgical, inc.(isi) technical support engineer (tse) and reported that a non-recoverable fault code indicating monopolar energy was not available during system setup, with no patient involved.Technical support first instructed the customer to power cycle the system using emergency power off (epo) and to reseat the fiber cables as well as the energy shield monitor (esm), but the error persisted after each attempt.Technical support verified that cables were properly connected.System logs were not accessible, so further troubleshooting was limited.Isi field service engineer (fse) was dispatched to site to further troubleshoot.The procedure was aborted with no patient involvement with no reported injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the energy shield monitor (esm).The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The esm was analyzed and in artemis the error 32209 was seen confirming the error occurred in the field.Upon visual inspection no issues were found.The unit was installed onto a golden system and functioned as expected.All ports and connections were tested with no issues, all leds were seen on and functional.The unit was also left to idle for about 2 hours however no faults or errors were triggered.The complaint was confirmed based on failure analysis, which indicates that the device may have contributed to the customer reported issue.

Brand Name
DA VINCI SP
Common Device Name
VISION SYSTEM CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24709994
Report Number2955842-2026-19047
Device Sequence Number6121439
Product Code NAY
UDI-Device Identifier00886874114742
UDI-Public(01)00886874114742
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380941-50
Device Catalogue Number380941
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown